# SDR SWAA2018111526814

- Difficulty date: November 11, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 27,271 hours, 16,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 141A8130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ON TOP OF THRESHOLD WEB CORRODED BETWEEN BS 807-10 TO BS 847-7.  REPAIRED WEB PER SRM.
